Quelques invariants des structures localement conformément symplectiques

Translated title of the contribution: Some invariants of locally conformally symplectic structures

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The integration of the exponential of the extended Lee homomorphism yields a homomorphism ℒ on the group of automorphisms of a locally conformal symplectic structure S, whose value on an automorphism is the similitude ratio of some lifting on a symplectic manifold canonically associated with S. On the kernel of ℒ, we construct the Calabi invariant in terms of the cA-cohomology.

Translated title of the contributionSome invariants of locally conformally symplectic structures
Original languageFrench
Pages (from-to)29-32
Number of pages4
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume332
Issue number1
DOIs
StatePublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some invariants of locally conformally symplectic structures'. Together they form a unique fingerprint.

Cite this